Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Characteristic classes of Hilbert schemes of points via symmetric products

Sylvain Cappell, Laurentiu Maxim, Toru Ohmoto, Jörg Schürmann and Shoji Yokura

Geometry & Topology 17 (2013) 1165–1198
Bibliography
1 P Baum, W Fulton, R MacPherson, Riemann–Roch for singular varieties, Inst. Hautes Études Sci. Publ. Math. (1975) 101 MR0412190
2 K Behrend, Donaldson–Thomas type invariants via microlocal geometry, Ann. of Math. 170 (2009) 1307 MR2600874
3 K Behrend, J Bryan, B Szendrői, Motivic degree zero Donaldson–Thomas invariants, Invent. Math. 192 (2013) 111 MR3032328
4 K Behrend, B Fantechi, Symmetric obstruction theories and Hilbert schemes of points on threefolds, Algebra Number Theory 2 (2008) 313 MR2407118
5 A A Beĭlinson, J Bernstein, P Deligne, Faisceaux pervers, from: "Analysis and topology on singular spaces I (Luminy, 1981)", Astérisque 100, Soc. Math. France (1982) 5 MR751966
6 S Boissière, M A Nieper-Wisskirchen, Generating series in the cohomology of Hilbert schemes of points on surfaces, LMS J. Comput. Math. 10 (2007) 254 MR2320831
7 L Borisov, A Libgober, Elliptic genera of singular varieties, Duke Math. J. 116 (2003) 319 MR1953295
8 J P Brasselet, J Schürmann, S Yokura, Hirzebruch classes and motivic Chern classes for singular spaces, J. Topol. Anal. 2 (2010) 1 MR2646988
9 S E Cappell, L Maxim, J Schürmann, J L Shaneson, Characteristic classes of complex hypersurfaces, Adv. Math. 225 (2010) 2616 MR2680178
10 S E Cappell, L G Maxim, J Schürmann, J L Shaneson, Equivariant characteristic classes of singular complex algebraic varieties, Comm. Pure Appl. Math. 65 (2012) 1722 MR2982640
11 S E Cappell, J L Shaneson, Stratifiable maps and topological invariants, J. Amer. Math. Soc. 4 (1991) 521 MR1102578
12 J Cheah, On the cohomology of Hilbert schemes of points, J. Algebraic Geom. 5 (1996) 479 MR1382733
13 G Ellingsrud, S A Strømme, On the homology of the Hilbert scheme of points in the plane, Invent. Math. 87 (1987) 343 MR870732
14 W Fulton, S Lang, Riemann–Roch algebra, Grundl. Math. Wissen. 277, Springer (1985) MR801033
15 E Getzler, Mixed Hodge structures of configuration spaces arXiv:alg-geom/9510018
16 E Gorsky, Adams operations and power structures, Mosc. Math. J. 9 (2009) 305 MR2568440
17 L Göttsche, The Betti numbers of the Hilbert scheme of points on a smooth projective surface, Math. Ann. 286 (1990) 193 MR1032930
18 L Göttsche, W Soergel, Perverse sheaves and the cohomology of Hilbert schemes of smooth algebraic surfaces, Math. Ann. 296 (1993) 235 MR1219901
19 S M Gusein-Zade, I Luengo, A Melle-Hernández, A power structure over the Grothendieck ring of varieties, Math. Res. Lett. 11 (2004) 49 MR2046199
20 S M Gusein-Zade, I Luengo, A Melle-Hernández, Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points, Michigan Math. J. 54 (2006) 353 MR2252764
21 F Hirzebruch, Topological methods in algebraic geometry, Grundl. Math. Wissen. 131, Springer New York (1966) MR0202713
22 M Kapranov, The elliptic curve in the $S$–duality theory and Eisenstein series for Kac–Moody groups arXiv:math/0001005
23 E Looijenga, Motivic measures, from: "Séminaire Bourbaki 1999/2000", Astérisque 276 (2002) 267 MR1886763
24 R D MacPherson, Chern classes for singular algebraic varieties, Ann. of Math. 100 (1974) 423 MR0361141
25 R MacPherson, Characteristic classes for singular varieties, from: "Proceedings of the Ninth Brazilian Mathematical Colloquium (Poços de Caldas, 1973), Vol II (Portuguese)", Inst. Mat. Pura Apl. (1977) 321 MR534464
26 D Maulik, N Nekrasov, A Okounkov, R Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory I, Compos. Math. 142 (2006) 1263 MR2264664
27 B Moonen, Das Lefschetz–Riemann–Roch–Theorem für singuläre Varietäten, Bonner Mathematische Schriften 106, Universität Bonn Mathematisches Institut (1978) MR544020
28 M A Nieper-Wisskirchen, Characteristic classes of the Hilbert schemes of points on non-compact simply-connected surfaces, JP J. Geom. Topol. 8 (2008) 7 MR2444822
29 T Ohmoto, Generating functions of orbifold Chern classes I: Symmetric products, Math. Proc. Cambridge Philos. Soc. 144 (2008) 423 MR2405899
30 J Schürmann, Nearby cycles and characteristic classes of singular spaces, from: "Singularities in Geometry and Topology (Strasbourg 2009)" (editors V Blanlœil, T Ohmoto), IRMA Lectures in Mathematics and Theoretical Physics 20, European Math. Soc. (2012) 181 arXiv:1003.2343
31 S Yokura, A singular Riemann–Roch for Hirzebruch characteristics, from: "Singularities Symposium—\L ojasiewicz 70 (Kraków, 1996; Warsaw, 1996)", Banach Center Publ. 44, Polish Acad. Sci. (1998) 257 MR1677403